# SDR GLBA2014022800389

- Difficulty date: February 26, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 36,391 hours, 44,306 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 1005240731
- Part serial: 5693
- Condition: Faulty
- Location: Te Flap
- Part time: 7,875 hours, 9,946 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THERE WAS A STRONG BURNING SMELL COMING FROM THE CABIN & IS IRRITATING TO TO EYES.  TROUBLESHOT BURNING SMELL COMING FROM FLAP GEAR BOX MOTOR ASSEMBLY.  R & R FLAP GEAR BOX MOTOR ASSEMBLY PN 100-524073-1 SN OFF 5693, IAW BMM 27-50-03 OPERATIONS CHECKED GOOD.
